# SDR DHL9672124C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT BAGGAGE COMP BULKHEAD PANEL SUPPORT ANGLE CORRODED STA 1166 LBL 23 TO RBL 65.  REMOVED CORROSION, INSTALLED ANGLE 2 BY 2 BY 130 PER SRM 51-10-1 AND 51-30-2.
